# SDR K11A2021011600036

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 67,667 hours, 45,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131ASMI
- Part serial: 6088
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TERM SERVICE CHECK FOUND RT EMERGENCY LIGHTS INOPERABLE.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R & R RIGHT HAND EMERGENCY LIGHT POWER SUPPLY,
IAW B737 AMM 33-51-51.  OPERATIONS CHECK GOOD.
